Welcome to ehealthforum,
Taking repeated dosages of emergency contraceptives is not good and can harm your health. Since these pills contain high dosages of hormones, these affect the hormonal and period pattern causing delay in next periods and other symptoms. Wait and watch for your periods which could be delayed due to the emergency contraceptive use. Visit your doctor/gynecologist for further evaluation if periods do not start within 10 days or if you suspect chances of pregnancy, or if you develop any other new symptoms. If pregnancy gets ruled out, and if you are not ready for pregnancy, but intend to remain sexually active, you should consider visiting your gynecologist to get started on suitable regular birth control measures to be protected (after your periods). Be regular with birth control use as instructed. Avoid having unprotected sexual contact if you are not ready for pregnancy. Avoid repeat use of ECP.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.